# SDR 95ZZZX2171

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6871486
- Condition: Cracked
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 2 SPOTS BURNED THROUGH AND CRACKED AT 6:30 AND 2:00, 1 INCH FORWARD OF SKIRT LOUVERS.
